Excess intersection of divisors

Robert Lazarsfeld

Compositio Mathematica (1981)

  • Volume: 43, Issue: 3, page 281-296
  • ISSN: 0010-437X

How to cite


Lazarsfeld, Robert. "Excess intersection of divisors." Compositio Mathematica 43.3 (1981): 281-296. <http://eudml.org/doc/89502>.

author = {Lazarsfeld, Robert},
journal = {Compositio Mathematica},
keywords = {decomposition of intersection class; Chow group},
language = {eng},
number = {3},
pages = {281-296},
publisher = {Sijthoff et Noordhoff International Publishers},
title = {Excess intersection of divisors},
url = {http://eudml.org/doc/89502},
volume = {43},
year = {1981},

AU - Lazarsfeld, Robert
TI - Excess intersection of divisors
JO - Compositio Mathematica
PY - 1981
PB - Sijthoff et Noordhoff International Publishers
VL - 43
IS - 3
SP - 281
EP - 296
LA - eng
KW - decomposition of intersection class; Chow group
UR - http://eudml.org/doc/89502
ER -


  1. [1] W. Fulton: Rational equivalence for singular varieties. Publ. Math. IHES.45 (1975) 147-167. Zbl0332.14002MR404257
  2. [2] W. Fulton and R. Macpherson: Intersecting cycles on an algebraic variety, in P. Holm, ed., Real and Complex Singularities, Oslo1976 (Sijthoff and Noordhoff) 179-197. Zbl0385.14002MR569045
  3. [3] W. Fulton and R. Macpherson: Defining algebraic intersections, in L. Olson, ed., Algebraic Geometry, Lect. Notes in Math.687 (1978) 1-30. Zbl0405.14003MR527228
  4. [4] A. Grothendieck and J. Diendonné: Eléments de géométrie algébrique IV. Publ. Math. I.H.E.S.32 (1967). Zbl0153.22301
  5. [5] B. Segre: On limits of algebraic varieties. Proc. London Math. Soc.47 (1940) 351-403. Zbl0028.42002MR8172JFM68.0371.01
  6. [6] J.-P. Serre: Algebre locale multiplicities. Lect. Notes in Math.11 (1965). Zbl0142.28603MR201468
  7. [7] F. Severi: Il concetto generale di multiplicita della soluzioni per sistemi de equazioni algebriche e la teoria dell'eliminazione. Annali di Math.26 (1947) 221-270. [Reprinted in Memoire Scelte, Vol. I, where the relevant passage appears on p. 372]. Zbl0031.26004MR27552
  8. [8] J.-L. Verdier: Le théorem de Riemann-Roch pour les intersections complètes, in A. Douady and J.-L. Verdier, Seminaire de géométrie analytique, Astérisque36-37 (1976) Exposé IX. Zbl0334.14026MR444657

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.